The Cauchy problem for coupled Yang-Mills and scalar fields in the Lorentz gauge
Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 36 (1982) no. 1, pp. 59-78.
@article{AIHPA_1982__36_1_59_0,
     author = {Ginibre, J. and Velo, G.},
     title = {The {Cauchy} problem for coupled {Yang-Mills} and scalar fields in the {Lorentz} gauge},
     journal = {Annales de l'institut Henri Poincar\'e. Section A, Physique Th\'eorique},
     pages = {59--78},
     publisher = {Gauthier-Villars},
     volume = {36},
     number = {1},
     year = {1982},
     zbl = {0486.35049},
     mrnumber = {653018},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1982__36_1_59_0/}
}
TY  - JOUR
AU  - Ginibre, J.
AU  - Velo, G.
TI  - The Cauchy problem for coupled Yang-Mills and scalar fields in the Lorentz gauge
JO  - Annales de l'institut Henri Poincaré. Section A, Physique Théorique
PY  - 1982
DA  - 1982///
SP  - 59
EP  - 78
VL  - 36
IS  - 1
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPA_1982__36_1_59_0/
UR  - https://zbmath.org/?q=an%3A0486.35049
UR  - https://www.ams.org/mathscinet-getitem?mr=653018
LA  - en
ID  - AIHPA_1982__36_1_59_0
ER  - 
%0 Journal Article
%A Ginibre, J.
%A Velo, G.
%T The Cauchy problem for coupled Yang-Mills and scalar fields in the Lorentz gauge
%J Annales de l'institut Henri Poincaré. Section A, Physique Théorique
%D 1982
%P 59-78
%V 36
%N 1
%I Gauthier-Villars
%G en
%F AIHPA_1982__36_1_59_0
Ginibre, J.; Velo, G. The Cauchy problem for coupled Yang-Mills and scalar fields in the Lorentz gauge. Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 36 (1982) no. 1, pp. 59-78. http://www.numdam.org/item/AIHPA_1982__36_1_59_0/

[1] R. Adams, Sobolev Spaces, Academic Press, New York, 1975. | MR | Zbl

[2] D. Christodoulou, C. R. Acad. Sci. Paris, t. 293, 1981, p. 139-141. | MR | Zbl

[3] Y. Choquet-Bruhat, D. Christodoulou, Existence of global solutions of the Yang-Mills-Higgs and spinor field equations in 3 + 1 dimensions, C. R. Acad. Sci. Paris, t. 293, 1981, p. 195-200, and Ann. Scient. E. N. S. (in press). | Numdam | MR | Zbl

[4] D. Eardley, V. Moncrief, The global existence of Yang-Mills-Higgs field in 4 dimensional Minkowski space. I. Local existence and smoothness properties, II. Completion of the proof, Commun. Math. Phys. (in press). | MR | Zbl

[5] J. Ginibre, G. Velo, Phys. Lett., t. B99, 1981, p. 405-410. | MR

[6] J. Ginibre, G. Velo, The Cauchy problem for coupled Yang-Mills and scalar fields in the temporal gauge, Commun. Math. Phys. (in press). | MR | Zbl

[7] R.T. Glassey, W.A. Strauss, Commun. Math. Phys., t. 81, 1981, p. 171-188. | MR | Zbl

[8] R. Kerner, Ann. IHP, t. 20, 1974, p. 279-284. | Numdam | MR | Zbl

[9] I.E. Segal, Ann. Math., t. 78, 1963, p. 339-364. | MR | Zbl

[10] I.E. Segal, J. Funct. Anal., t. 33, 1979, p. 175-194. | MR | Zbl

[11] F. Trèves, Basic linear partial differential equations, Academic press, New York, 1975. | MR | Zbl